# SDR SIMA20120425008

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 24,887 hours, 21,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE FLASHLIGHT BASE BEHIND CAPTAIN’S SEAT BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT BASE BEHIND CAPTAIN’S SEAT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM CHAPTER 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
